RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Сиб. электрон. матем. изв.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Сиб. электрон. матем. изв., 2018, том 15, страницы 1227–1236 (Mi semr990)  

Геометрия и топология

Rigidity of powers and Kosniowski's conjecture

Z. Lüa, O. R. Musinbc

a School of Mathematical Sciences, Fudan University, 200433, Shanghai, P.R. China
b IITP RAS, Russia
c University of Texas Rio Grande Valley, School of Mathematical and Statistical Sciences, One West University Boulevard, Brownsville, TX, 78520, USA

Аннотация: In this paper we state some problems on rigidity of powers in terms of complex analysis and number-theoretic abstraction, which has a strong topological background for the rigid Hirzebruch genera and Kosniowski's conjecture of unitary circle actions. However, our statements of these problems are elementary enough and do not require any knowledge of algebraic topology. We shall give the solutions of these problems for some particular cases. As a consequence, we obtain that Kosniowski's conjecture holds in the case of dimension $\leq 10$ or equal to $14$.

Ключевые слова: Rigidity of powers, circle action, fixed points, Kosniowski's conjecture, multiplicative genus.

Финансовая поддержка Номер гранта
National Natural Science Foundation of China 11661131004
11371093
11431009
National Science Foundation DMS-1400876
Российский фонд фундаментальных исследований 15-01-99563_а
The first author is partially supported by the NSFC grants (No. 11661131004, 11371093 and 11431009). The second author is partially supported by the NSF grant DMS-1400876 and the RFBR grant 15-01-99563.


DOI: https://doi.org/10.17377/semi.2018.15.099

Полный текст: PDF файл (170 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
УДК: 515.14
MSC: 55N22, 57R77
Поступила 19 февраля 2017 г., опубликована 22 октября 2018 г.
Язык публикации: английский

Образец цитирования: Z. Lü, O. R. Musin, “Rigidity of powers and Kosniowski's conjecture”, Сиб. электрон. матем. изв., 15 (2018), 1227–1236

Цитирование в формате AMSBIB
\RBibitem{LuMus18}
\by Z.~L\"u, O.~R.~Musin
\paper Rigidity of powers and Kosniowski's conjecture
\jour Сиб. электрон. матем. изв.
\yr 2018
\vol 15
\pages 1227--1236
\mathnet{http://mi.mathnet.ru/semr990}
\crossref{https://doi.org/10.17377/semi.2018.15.099}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000454860200041}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/semr990
  • http://mi.mathnet.ru/rus/semr/v15/p1227

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:27
    Полный текст:9
    Литература:1

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019